# SDR SWAA2016121910545

- Difficulty date: December 14, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 42,205 hours, 24,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING ESCAPE HATCH EMERGENCY LIGHT IN MID PASSENGER CABIN INOP.  RESEATED LIGHT IAW AMM.
